# SDR CA051222002

- Difficulty date: December 15, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 11,736 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING FLT, DURING DESCENT, RT THRUST LEVER ON RT ENG WAS UNRESPONSIVE AND THAT IND REMAINED AT 40% EVEN AFTER CREW EXERCISED BOTH THRUST LEVER'S POSITION TO CONFIRM THAT RT ENGINE WAS NON-RESPONSIVE.  CREW THEN FOLLOWED QRH PROCEDURES, SHUT DOWN RT ENGINE, DECLARED EMERGENCY AND DID A SINGLE ENGINE LANDING WITHOUT FURTHER INCIDENT.  PLEASE NOTE THAT RT ENG ON A/C WAS NOT ORIG ENG INSTALLED AT THE FACTORY.  ORIGINAL RT ENG WAS ROBBED A COUPLE WEEKS AGO OR SO FOR A/C 7588 THAT DID AN IFSD ON 29-NOV-05 IN SOUTH BEND. THE OTHER RT ENG THAT WAS THEN INSTALLED ON A/C 8024 AFTER ROBBING ORIG ENG CAME FROM KNOXVILLE AND WAS S/N 872699, FLEET LEADER IN TIME SHOWING 11,736 FLT HRS & 10, 899 FLT CYCLES.
